# SDR AWXA0001516

- Difficulty date: March 21, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 48,290 hours, 29,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101341205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER ANGLE HAS ELONGATED/CRACKED FASTENER HOLES BS 178 RBL 24 WL 195.  REMOVED FASTENERS; CUT OUT DAMAGE ON FLOORBEAM LOWER ANGLES; FORMED, CUT DRILLED AND INSTALLED REPAIR ANGLES AND FILLERS IAW B737-300 SRM 51-70-12 PG 1
